Facebook Pixel
EmpowHER Guest

hi am Antoinette..i went to clinic to explain about changes in my discharges they gave me Doxytet and menzd sumthing so i finished the trestment now am these thid dischargges that comes out like water dont understand

By Anonymous September 25, 2014 - 1:12pm
Rate This

Add a Comment1 Comments


Hi Antoinette and thanks for your question.

Is the medication you are referring to Doxycycline? This is an antibiotic which is used to fight infections in the body. It is used to treat bacterial infections, such as acne, urinary tract infections, intestinal infections, eye infections, gonorrhea, chlamydia, periodontitis (gum disease), and others.

The drug has many side effects, including vaginal itching or discharge, so your discharges could be from taking it. If they don't clear up in a week or two then you should see your medical provider. Hope this helps!


September 25, 2014 - 5:08pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!